Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 23486, 15 pages
http://dx.doi.org/10.1155/IJMMS/2006/23486

Common random fixed points of compatible random operators

Department of Mathematics and Center for Advanced Studies in Mathematics, Lahore University of Management Sciences, Lahore 54792, Pakistan

Received 2 June 2005; Revised 12 April 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, M. Meehan, and D. O'Regan, Fixed Point Theory and Applications, vol. 141 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, 2001. View at Zentralblatt MATH · View at MathSciNet
  2. J.-P. Aubin and H. Frankowska, Set-Valued Analysis, vol. 2 of Systems & Control: Foundations & Applications, Birkhäuser Boston, Massachusetts, 1990. View at Zentralblatt MATH · View at MathSciNet
  3. I. Beg, “Random fixed points of random operators satisfying semicontractivity conditions,” Mathematica Japonica, vol. 46, no. 1, pp. 151–155, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. Beg, “Approximation of random fixed points in normed spaces,” Nonlinear Analysis, vol. 51, no. 8, pp. 1363–1372, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. I. Beg and A. Azam, “Fixed points of asymptotically regular multivalued mappings,” Journal of Australian Mathematical Society. Series A, vol. 53, no. 3, pp. 313–326, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. Beg and N. Shahzad, “Random fixed points of random multivalued operators on Polish spaces,” Nonlinear Analysis, vol. 20, no. 7, pp. 835–847, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. I. Beg and N. Shahzad, “Random fixed point theorems for nonexpansive and contractive-type random operators on Banach spaces,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 4, pp. 569–580, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. I. Beg and N. Shahzad, “Common random fixed points of random multivalued operators on metric spaces,” Bollettino della Unione Matemàtica Italiana, Serie VII. A, vol. 9, no. 3, pp. 493–503, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. T. Bharucha-Reid, Random Integral Equations, Academic Press, New York, 1972. View at Zentralblatt MATH · View at MathSciNet
  10. A. T. Bharucha-Reid, “Fixed point theorems in probabilistic analysis,” Bulletin of the American Mathematical Society, vol. 82, no. 5, pp. 641–657, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. G. Górnowicz, Topological Fixed Point Theory of Multivalued Mappings, vol. 495 of Mathematics and Its Applications, Kluwer Academic, Dordrechit, 1999. View at Zentralblatt MATH · View at MathSciNet
  12. O. Hanš, “Reduzierende zufällige Transformationen,” Czechoslovak Mathematical Journal, vol. 7(82), pp. 154–158, 1957. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. O. Hanš, “Random operator equations,” in Proceedings of 4th Berkeley Symposium on Mathematical Statistics and Probability, Vol. II, Part I, pp. 185–202, University of California Press, California, 1961. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. L. Hicks and B. E. Rhoades, “Fixed point theory in symmetric spaces with applications to probabilistic spaces,” Nonlinear Analysis, vol. 36, no. 3, pp. 331–344, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. J. Himmelberg, “Measurable relations,” Fundamenta Mathematicae, vol. 87, pp. 53–72, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Itoh, “Random fixed-point theorems with an application to random differential equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 67, no. 2, pp. 261–273, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. G. Jungck, “Common fixed points for commuting and compatible maps on compacta,” Proceedings of the American Mathematical Society, vol. 103, no. 3, pp. 977–983, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 326–329, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. D. O'Regan, “Fixed points and random fixed points for weakly inward approximable maps,” Proceedings of the American Mathematical Society, vol. 126, no. 10, pp. 3045–3053, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. R. P. Pant, “Common fixed points of noncommuting mappings,” Journal of Mathematical Analysis and Applications, vol. 188, no. 2, pp. 436–440, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. P. Pant, “Common fixed point theorems for contractive maps,” Journal of Mathematical Analysis and Applications, vol. 226, no. 1, pp. 251–258, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. R. P. Pant, “Meir-Keeler type fixed point theorems and dynamics of functions,” Demonstratio Mathematica, vol. 36, no. 1, pp. 199–206, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. N. S. Papageorgiou, “Random fixed point theorems for measurable multifunctions in Banach spaces,” Proceedings of the American Mathematical Society, vol. 97, no. 3, pp. 507–514, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. Park and J. S. Bae, “Extensions of a fixed point theorem of Meir and Keeler,” Arkiv för Matematik, vol. 19, no. 2, pp. 223–228, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. V. M. Sehgal and S. P. Singh, “On random approximations and a random fixed point theorem for set valued mappings,” Proceedings of the American Mathematical Society, vol. 95, no. 1, pp. 91–94, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. A. Špaček, “Zufällige gleichungen,” Czechoslovak Mathematical Journal, vol. 5(80), pp. 462–466, 1955. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. K.-K. Tan and X.-Z. Yuan, “On deterministic and random fixed points,” Proceedings of the American Mathematical Society, vol. 119, no. 3, pp. 849–856, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. D. H. Wagner, “Survey of measurable selection theorems,” SIAM Journal on Control and Optimization, vol. 15, no. 5, pp. 859–903, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. W. A. Wilson, “On semi-metric spaces,” American Journal of Mathematics, vol. 53, no. 2, pp. 361–373, 1931. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet